# SDR DALA2015020400885

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ON UPPER FWD PRESSURE DOME BETWEEN BS 1338 LONGERON 1.  THE STIFFENER WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4 AND 51-10-3 P.21 AND 14.
